# SDR CA040726007

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,857 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23085024
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GENERATOR HAD BEEN REPAIRED, WO NR 12585, MAR 18,2004.  INSTALLED ON VKC WITH 442.9 TSO AND 0 HOURS SINCE REPAIR.  APPARENT BEARING FAILURE. WOULD NOT ENGAGE/TURN ON, AN ATTEMPTED START.
